# SDR IXXA2022101201

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 124,341 hours, 22,069 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Part number: 141T693236
- Condition: Corroded
- Location: Nlg Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR SEAL RETAINER IS CORRODED
